MathSciNet Relay Station
MathSciNet bibliographic data
MR2760210 41A36 (40A05 40A30 41A63)
Anastassiou, G. A.; Mursaleen, M.; Mohiuddine, S. A. Some approximation theorems for functions of two variables through almost convergence of double sequences. J. Comput. Anal. Appl. 13 (2011), no. 1, 37–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement